# SDR DXTA200701965

- Difficulty date: February 25, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 3,544 hours, 2,494 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG INDICATES GREEN AND RED UPON RETRACTION. GEAR SELECTED DOWN RT MLG INDICATES GREEN NOT RED.  JACKED AIRCRAFT AND APPLIED HYDRAULIC POWER. CLEANED LT & RT MAIN GEAR SWITCHES DUE TO EXCESSIVE DIRT BUILDUP. VERIFIED RT GEAR MICROSWITCHES WIRING AND TERMINAL INSTALLATIONS. CYCLED GEAR NUMEROUS TIMES, ALL OPERATIONAL CHECKS GOOD. WORK PERFORMED IAW HAWKER 800XPC MAINT. MAN. SEC. 32-10-00.
